Scale economies, consistent conjectures and teams

Mcginty, Matthew and Heywood, John (2012) Scale economies, consistent conjectures and teams. Economics Letters, 117 (3). pp. 566-568. ISSN 0165-1765

Full text not available from this repository.

Abstract

This paper models the behavior of team members in a consistent conjectures equilibrium. When subject to scale economies, team members produce more than Nash and when subject to scale diseconomies, they produce less than Nash. Moreover, even when effort levels of team members are perfect substitutes in production, they can be strategic complements in the face of scale economies. Finally, with sufficient scale economies, the complementarity eliminates free-riding and the team optimum is obtained.

Item Type:
Journal Article
Journal or Publication Title:
Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
64897
Deposited By:
Deposited On:
04 Jun 2013 09:11
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:30